MathSciNet Relay Station
MathSciNet bibliographic data
MR2997783 11J93 (11G09 11M38)
Lutes, Brad A.; Papanikolas, Matthew A. Algebraic independence of values of Goss $L$-functions at $s=1$. J. Number Theory 133 (2013), no. 3, 1000–1011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement